MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X15

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X15
Catalog Number 04.01.0154
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 october 2019.Lot 184562: 85 items manufactured and released on 17-apr-2019.Expiration date: 2024-04-01.No anomalies found related to the problem.To date, 29 items of the same lot have been already sold without any other similar reported event.Additional implants involved in the event, batch review performed on 28 october 2019.Reverse shoulder system 04.01.0163 glenoid polyaxial locking screw l38 (k170452) lot.174749.Lot 174749: 150 items manufactured and released on 30-gen-2018.Expiration date: 2023-01-15.No anomalies found related to the problem.To date, 74 items of the same lot have been already sold without any other similar reported event.Reverse shoulder system 04.01.0161 glenoid polyaxial locking screw - l30 (k170452) lot.182475.Lot 182475: 450 items manufactured and released on 04-sep-2018.Expiration date: 2023-08-22.No anomalies found related to the problem.To date, 370 items of the same lot have been already sold with one similar reported event.Reverse shoulder system 04.01.0173 glenosphere 39xø27 (k170452) lot.179114.Lot 179114: 122 items manufactured and released on 26-mar-2018.Expiration date: 2023-03-08.No anomalies found related to the problem.To date, 48 items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0008 std humeral diaphysis cementless - 13 (k170452) lot.17647.Lot 176472: 80 items manufactured and released on 27-feb-2018.Expiration date: 2023-02-14.No anomalies found related to the problem.To date, 31 items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0°(k170452) lot.1810996.Lot 1810996: 154 items manufactured and released on 11-apr-2019.Expiration date: 2024-03-27.No anomalies found related to the problem.To date, 142 items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0123 humeral reverse hc liner ø39/+3mm (k170452) lot.179980 lot 179980: 56 items manufactured and released on 02-may-2018.Expiration date: 2023-04-17.No anomalies found related to the problem.To date, 35 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed 1 month after the primary due to an infection.The pathogen is unknown at this moment.All implants were revised.
 
Event or Problem Description
Revision surgery performed 1 month after the primary due to an infection.The pathogen is cutibacterium acnes et staphylocoque epidermidis.All implants were revised.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs manager on 31st of october 2019 early infection in reverse shoulder arthroplasty, 1 month after primary operation.Infection is a known possible adverse event following every surgery, including rsa's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.On 25-november-2019 we were informed that the kind of pathogen is: cutibacterium acnes et staphylocoque epidermidis.

Brand Name
REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X15
Common Device Name
REVERSE SHOULDER SYSTEM GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9346680
Report Number3005180920-2019-00967
Device Sequence Number14136825
Product Code PHX
UDI-Device Identifier07630040706414
UDI-Public07630040706414
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2024
Device Catalogue Number04.01.0154
Device Lot Number184562
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2019
Supplement Date Received by Manufacturer10/21/2019
Initial Report FDA Received Date11/20/2019
Supplement Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;